# SDR UIEA2021112902436

- Difficulty date: December 29, 2021
- Submitted: December 31, 2021
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 107,664 hours, 16,958 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 38L CORRODED IN MULTIPLE SPOTS FROM BS 1219 TO 1351 AFT CARGO COMPARTMENT.( REMOVED CORROSION FROM S38L, BS 1219 TO 1307 WITHIN LIMITS, BS 1329 TO 1351 OUT OF LIMITS PER B767-300 SRM 53-00-03-1A-1, FIG. 101. FABRICATED AND REPLACED STRINGER SECTION WITH 2 STRINGER SPLICES AS PER B767-300 SRM 53-00-03-2R-2 ON PWO# HM499-20446, RAM N664GT-21-10.  /    )
